MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II TOWER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II TOWER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
 
Event or Problem Description
Sr vision ii ultrasound system was reported to have an intermittent delay in system operation and would occasionally freeze mid-procedure.The biomedical engineer was unable to duplicate the reported issue.Field assurance tech support had the engineer run the system disk optimization and advised the engineer to contact field assurance if the issue persists.

Brand Name
REFURBISHED, SITE~RITE VISION II TOWER
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7567528
Report Number3006260740-2018-01215
Device Sequence Number1759235
Product Code IYN
UDI-Device Identifier00801741125362
UDI-Public(01)00801741125362
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770177R
Device Lot NumberN/A
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1